Volume 29, Number 4
Previous Issue Next Issue

Jiwei Jia, Xiaozhe Hu, Jinchao Xu & Chen-Song Zhang

10.4208/jcm.1012-m3397

J. Comp. Math., 29 (2011), pp. 367-395

Preview Purchase PDF Citation 1 831 Abstract

Kai Qu, Renhong Wang & Chungang Zhu

10.4208/jcm.1101-m3203

J. Comp. Math., 29 (2011), pp. 396-414.

Preview Purchase PDF Citation 0 760 Abstract

Minfu Feng, Yanhong Bai, Yinnian He & Yanmei Qin

10.4208/jcm.1101-m2996

J. Comp. Math., 29 (2011), pp. 415-440

Preview Purchase PDF Citation 0 877 Abstract

Guiding Gu

10.4208/jcm.1103-m3422

J. Comp. Math., 29 (2011), pp. 441-457

Preview Purchase PDF Citation 1 897 Abstract

Suqin Chen, Yingwei Wang, & Xionghua Wu

10.4208/jcm.1103-m3434

J. Comp. Math., 29 (2011), pp. 458-473

Preview Purchase PDF Citation 0 831 Abstract

Hongen Jia, Kaitai Li, & Haiyan Sun

10.4208/jcm.1103-m3261

J. Comp. Math., 29 (2011), pp. 474-490

Preview Purchase PDF Citation 0 859 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80